Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Hypothyroid, having weight gain, fatigue, hair loss and laziness. On the same dosage since years. Should I increase it?

i came to know that i had for the 1st is when i was 17.....,now i am 24.....,i still use the same dose even i need to change or increase the dose......, i have hypothyrodism............which went upto 14.07 during my 1st checkup.........7 years back....because i find change in my body......,like putting on weight,lazyiness.., fatigue .,hairloss during these 7 years i have undergone tests very frequently it was quite normal
Asked On : Fri, 14 Mar 2014
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
hello dear
known case of hypothyroid need regular T3,T4 and TSH hormonal level . if they are normal then your state of hypothyroid is well controlled. hence you may not need to increase the dose of thyroid suplimentation. if TSH is increased and T3,T4 decreased you need , dose modification. all other symtoms may be related to other endocrine disorder provided your hypothyroidism is well controlled.
hence you are adviced to consult endocrinologist for further treatment.
take care

Answered: Mon, 9 Jul 2012
I find this answer helpful
Pediatrician Dr. Rajiv K Khandelwal's  Response

From the disjointed message I understand that you are hypothryoid and on regular medication for it. You need to get your thyroid profile especially TSH done are regular intervals say 6 monthly to ensure that your hormone levels are normal.

Weight gain, laziness, fatigue and hair loss can be due to other reasons. I suggest that you get yourself examined by your physician to find out other causes for these symptoms.

With best wishes.
Answered: Sat, 26 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor